# SDR DLM88981360

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 20,498 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON T/O, NR 2 ENG AT V1 ROLLED BACK TO JUST ABOVE IDLE POWER.  FLT ATTENDENT IN REAR HEARD LOUD NOISE.  ENG WOULD NOT RECOVER THRUST.  WE LEFT ENG AT IDLE.  ON LANDING EGT STARTED TO INCREASE.  SHUT DOWN ENG, NO OVER TEMPS.  FOUND 13TH STAGE DUCT BLOWN INTERNALLY AND SEPARATED FROM CASE.  REPLACING ENGINE.
